# SDR CALA2025012402022

- Difficulty date: January 21, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N47533
- Make and model: Boeing 737-9
- Aircraft serial: 66120
- Aircraft time: 9,102 hours, 3,015 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS DOOR R1 DIFFICULT TO DISARM CREW REPORTS THAT IT'S NOT THE ARMING BRACKET BUT THE AFT GIRT BAR STOW BRACKET IS HOLDING THE GIRT BAR LOOSELY. ADJUSTED THE TENSION ON BRAKET GRIP. CHECKS GOOD.
